| Model Number |
RBY4C0204-B |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician advanced the ruby coil into the aneurysm using the lantern; however, the ruby coil would not take its intended shape and began to migrate down the branch coming off the aneurysm.It was reported that the physician made multiple attempts to place the ruby coil; however, the ruby coil would not take its intended shape.Therefore, the ruby coil was removed.The procedure was completed using additional ruby coils and the same lantern.There was no report of an adverse effect to the patient.